A 37-year-old male asked:
Is there any medication or something i can use for my low blood pressure and feeling shakey,dizzy and got headache?
1 doctor answer • 1 doctor weighed in
Dr. Richard Romanoanswered
Internal Medicine 11 years experience
Dizzy, headache: Sound like a great case to answer for a doctor who sees you in person. There are too many variables and questions that need answers and details before someone can begin to address your concerns. Hope all goes well.
Created for people with ongoing healthcare needs but benefits everyone.
199 viewsAnswered >2 years ago
Last updated Mar 25, 2019
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.